# SDR 2003FA0000845

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N4053W
- Make and model: Piper PA-32-300
- Aircraft serial: 3240075
- Engine: Lyc TIO540*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND 20 STRESS CRACKS ON TOP OF BOTH WINGS ALONG BOTH LONGITUDINAL STRINGERS AFT OF MAIN SPAR.  CRACKS RANGE FROM .250 INCH TO .750 INCH IN LENGTH, AND PROPOGATE ENTIRE LENGTH OF WINGS.  SUSPECT CRACKS CAUSED BY OVER-STRESS OF AIRCRAFT DURING FLIGHT.  REPAIR IS IN-WORK.
